Free Access
Issue
ESAIM: M2AN
Volume 38, Number 4, July-August 2004
Page(s) 707 - 722
DOI https://doi.org/10.1051/m2an:2004031
Published online 15 August 2004
  1. V.B. Andreev, On difference schemes with a splitting operator for general p-dimensional parabolic equations of second order with mixed derivatives . SSSR Comput. Math. Math. Phys. 7 (1967) 312–321. [Google Scholar]
  2. G.A. Baker, An implicit, numerical method for solving the two-dimensional heat equation. Quart. Appl. Math. 17 (1959/1960) 440–443. [Google Scholar]
  3. G.A. Baker and T.A. Oliphant, An implicit, numerical method for solving the two-dimensional heat equation . Quart. Appl. Math. 17 (1959/1960) 361–373. [Google Scholar]
  4. G. Birkhoff and R.S. Varga, Implicit alternating direction methods . Trans. Amer. Math. Soc. 92 (1959) 13–24. [MathSciNet] [Google Scholar]
  5. G. Birkhoff, R.S. Varga and D. Young, Alternating direction implicit methods . Adv. Comput. Academic Press, New York 3 (1962) 189–273. [Google Scholar]
  6. P.R. Chernoff, Note on product formulas for operators semigroups . J. Functional Anal. 2 (1968) 238–242. [CrossRef] [Google Scholar]
  7. P.R. Chernoff, Semigroup product formulas and addition of unbounded operators . Bull. Amer. Mat. Soc. 76 (1970) 395–398. [CrossRef] [Google Scholar]
  8. B.O. Dia and M. Schatzman, Comutateurs semi-groupes holomorphes et applications aux directions alternées . RAIRO Modél. Math. Anal. Numér. 30 (1996) 343–383. [MathSciNet] [Google Scholar]
  9. E.G. Diakonov, Difference schemes with a splitting operator for nonstationary equations . Dokl. Akad. Nauk SSSR 144 (1962) 29–32. [MathSciNet] [Google Scholar]
  10. E.G. Diakonov, Difference schemes with splitting operator for higher-dimensional non-stationary problems . SSSR Comput. Math. Math. Phys. 2 (1962) 549–568. [Google Scholar]
  11. J. Douglas, On numerical integration of by impilicit methods . SIAM 9 (1955) 42–65. [Google Scholar]
  12. J. Douglas and H. Rachford, On the numerical solution of heat condition problems in two and three space variables . Trans. Amer. Math. Soc. 82 (1956) 421–439. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Dryja, Stability in W22 of schemes with splitting operators . SSSR. Comput. Math. Math. Phys. 7 (1967) 296–302. [Google Scholar]
  14. G. Fairweather, A.R. Gourlay and A.R. Mitchell, Some high accuracy difference schemes with a splitting operator for equations of parabolic and elliptic type . Numer. Math. 10 (1967) 56–66. [CrossRef] [MathSciNet] [Google Scholar]
  15. I.V. Fryazinov, Increased precision order economical schemes for the solution of parabolic type multi-dimensional equations . SSSR. Comput. Math. Math. Phys. 9 (1969) 1319–1326. [Google Scholar]
  16. Z.G. Gegechkori, J.L. Rogava and M.A. Tsiklauri, High-degree precision decomposition method for an evolution problem . Tbilisi, Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics 14 (1999) 45–48. [Google Scholar]
  17. Z.G. Gegechkori, J.L. Rogava and M.A. Tsiklauri, High degree precision decomposition formulas of semigroup approximation . Tbilisi, Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics 16 (2001) 89–92. [Google Scholar]
  18. Z.G. Gegechkori, J.L. Rogava and M.A. Tsiklauri, Sequention-Parallel method of high degree precision for Cauchy abstract problem solution. Minsk, Comput. Methods in Appl. Math. 1 (2001) 173–187. [Google Scholar]
  19. Z.G. Gegechkori, J.L. Rogava and M.A. Tsiklauri, High degree precision decomposition method for the evolution problem with an operator under a split form . ESAIM: M2AN 36 (2002) 693–704. [CrossRef] [EDP Sciences] [Google Scholar]
  20. D.G. Gordeziani, On application of local one-dimensional method for solving parabolic type multi-dimensional problems of 2m-degree, Proc. of Science Academy of GSSR 3 (1965) 535–542. [Google Scholar]
  21. D.G. Gordeziani and A.A. Samarskii, Some problems of plates and shells thermo elasticity and method of summary approximation . Complex analysis and it's applications (1978) 173–186. [Google Scholar]
  22. D.G. Gordeziani and H.V. Meladze, On modeling multi-dimensional quasi-linear equation of parabolic type by one-dimensional ones, Proc. of Science Academy of GSSR 60 (1970) 537–540. [Google Scholar]
  23. D.G. Gordeziani and H.V. Meladze, On modeling of third boundary value problem for the multi-dimensional parabolic equations of arbitrary area by the one-dimensional equations . SSSR Comput. Math. Math. Phys. 14 (1974) 246–250. [CrossRef] [Google Scholar]
  24. A.R. Gourlay and A.R. Mitchell, Intermediate boundary corrections for split operator methods in three dimensions . Nordisk Tidskr. Informations-Behandling 7 (1967) 31–38. [MathSciNet] [Google Scholar]
  25. N.N. Ianenko, On Economic Implicit Schemes (Fractional steps method) . Dokl. Akad. Nauk SSSR 134 (1960) 84–86. [Google Scholar]
  26. N.N. Ianenko, Fractional steps method of solving for multi-dimensional problems of mathematical physics . Novosibirsk, Nauka (1967). [Google Scholar]
  27. N.N. Ianenko and G.V. Demidov, The method of weak approximation as a constructive method for building up a solution of the Cauchy problem . Izdat. “Nauka”, Sibirsk. Otdel., Novosibirsk. Certain Problems Numer. Appl. Math. (1966) 60–83. [Google Scholar]
  28. T. Ichinose and S. Takanobu, The norm estimate of the difference between the Kac operator and the Schrodinger emigroup . Nagoya Math. J. 149 (1998) 53–81. [MathSciNet] [Google Scholar]
  29. T. Ichinose and H. Tamura, The norm convergence of the Trotter-Kato product formula with error bound . Commun. Math. Phys. 217 (2001) 489–502. [CrossRef] [Google Scholar]
  30. V.P. Ilin, On the splitting of difference parabolic and elliptic equations . Sibirsk. Mat. Zh 6 (1965) 1425–1428. [Google Scholar]
  31. K. Iosida, Functional analysis . Springer-Verlag (1965). [Google Scholar]
  32. T. Kato, The theory of perturbations of linear operators . Mir (1972). [Google Scholar]
  33. A.N. Konovalov, The fractional step method for solving the Cauchy problem for an n-dimensional oscillation equation . Dokl. Akad. Nauk SSSR 147 (1962) 25–27. [MathSciNet] [Google Scholar]
  34. S.G. Krein, Linear equations in Banach space . Nauka (1971). [Google Scholar]
  35. A.M. Kuzyk and V.L. Makarov, Estimation of an exactitude of summarized approximation of a solution of Cauchy abstract problem . Dokl. Akad. Nauk USSR 275 (1984) 297–301. [Google Scholar]
  36. G.I. Marchuk, Split methods . Nauka (1988). [Google Scholar]
  37. G.I. Marchuk and N.N. Ianenko, The solution of a multi-dimensional kinetic equation by the splitting method . Dokl. Akad. Nauk SSSR 157 (1964) 1291–1292. [MathSciNet] [Google Scholar]
  38. G.I. Marchuk and U.M. Sultangazin, On a proof of the splitting method for the equation of radiation transfer . SSSR. Comput. Math. Math. Phys. 5 (1965) 852–863. [Google Scholar]
  39. D. Peaceman and H. Rachford, The numerical solution of parabolic and elliptic differential equations . SIAM 3 (1955) 28–41. [Google Scholar]
  40. M. Reed and B. Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness . New York-London, Academic Press [Harcourt Brace Jovanovich, Publishers] (1975). [Google Scholar]
  41. J.L. Rogava, On the error estimation of Trotter type formulas in the case of self-Andjoint operator . Functional analysis and its aplication 27 (1993) 84–86. [Google Scholar]
  42. J.L. Rogava, Semi-discrete schemes for operator differential equations . Tbilisi, Georgian Technical University press (1995). [Google Scholar]
  43. A.A. Samarskii, On an economical difference method for the solution of a multi-dimensional parabolic equation in an arbitrary region . SSSR Comput. Math. Math. Phys. 2 (1962) 787–811. [Google Scholar]
  44. A.A. Samarskii, On the convergence of the method of fractional steps for the heat equation . SSSR Comput. Math. Math. Phys. 2 (1962) 1117–1121. [Google Scholar]
  45. A.A. Samarskii, Locally homogeneous difference schemes for higher-dimensional equations of hyperbolic type in an arbitrary region. SSSR Comput. Math. Math. Phys. 4 (1962) 638–648. [Google Scholar]
  46. A.A. Samarskii, P.N. Vabishchevich, Additive schemes for mathematical physics problems . Nauka (1999). [Google Scholar]
  47. Q. Sheng, Solving linear partial differential equation by exponential spliting . IMA J. Numerical Anal. 9 (1989) 199–212. [CrossRef] [MathSciNet] [Google Scholar]
  48. R. Temam, Sur la stabilité et la convergence de la méthode des pas fractionnaires . Ann. Mat. Pura Appl. 4 (1968) 191–379. [Google Scholar]
  49. H. Trotter, On the product of semigroup of operators . Proc. Amer. Mat. Soc. 10 (1959) 545–551. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you